Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Fourier integral theorem for functions of intervals


Author: W. F. Newns
Journal: Proc. Amer. Math. Soc. 6 (1955), 816-822
MSC: Primary 42.2X
MathSciNet review: 0072981
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. Burkill, Functions of intervals, Proc. London Math. Soc. (2) vol. 22 (1924) pp. 275-310.
  • [2] E. W. Hobson, Theory of functions of a real variable, vol. 1, 2d ed., Cambridge University Press 1921.
  • [3] E. C. Titchmarsh, Han-shu lun, Translated from the English by Wu Chin, Science Press, Peking, 1964 (Chinese). MR 0197687 (33 #5850)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.2X

Retrieve articles in all journals with MSC: 42.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0072981-2
PII: S 0002-9939(1955)0072981-2
Article copyright: © Copyright 1955 American Mathematical Society